Per citar aquest document:
Hopf-like bifurcations in planar piecewise linear systems
Freire, E.
Ponce, E.
Torres, F.

Data: 1997
Resum: Continuous planar piecewise linear systems with two linear zones are considered. Due to their low differentiability specific techniques of analysis must be developed. Several bifurcations giving rise to limit cycles are pointed out.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 41 n. 1 (1997) p. 135-148, ISSN 0214-1493

14 p, 171.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-22, darrera modificació el 2016-06-12

   Favorit i Compartir